Jump to content

Tough Day Today...It's Gets Better Right?


[ba...]

Recommended Posts

[ba...]

Hi all - I've been holding steady on the tapering with 10 days left to go. I've had some nice windows in the evening and that's been wonderful. However, this morning I had the routine anxiety burst upon waking and it seems to have grown  :-[ I'm shakier then usual. My mind is racing more than it has lately. The hair loss has me down again  :'( I'm fretting about most everything. But with that said, I can still feel an ounce of optimism. I'm just struggling with trying to keep my head water today.

 

I'm wondering, and looking for some reassurance, that if I'm experiencing some windows of relief, will it keep getting better? I'm fearful that once I am off the Klonopin and supplements that the anxiety will rage back, with me shaking an balled up again. I'm a mild anxiety sufferer prior to december....I just need to hear that this will pass and I can get back to a stable life again. I'd love to hear any near end taper success stories. Thanks

 

Clem  :smitten:

Link to comment
Share on other sites

Hi Clem,

 

I know that I most certainly did not feel any worse once I finally reached benzo freedom, I just had to deal with a few months of more of the same, then I really started to notice that I was getting better and better as each month passed.  This drug and it's withdrawal does its utmost to play on our every fear and exacerbate it whenever it can.  Try not to let the withdrawal talk to you and tell you that it will get worse before it gets better, because that certainly is not always the case.  As you know, I experienced a dreadful taper but once I jumped at 0.01mg of Klonopin I did not experience any acute phase whatsoever,.  I actually felt marginally better, as this healing increased with each passing month.

 

No matter how we get there this journey is very much worth the end result  :)

 

Dig in and let the healing begin!

Link to comment
Share on other sites

[ba...]
Thank you Thank you Bev...I'm diggin in deep today ;) Is it Sunday yet and time for Jersey tv (help me lighten the day up)?  ;)
Link to comment
Share on other sites

Is it Sunday yet and time for Jersey tv (help me lighten the day up)?  ;)

 

:laugh:  :thumbsup:

 

We're nearly there, hun.  The NYC housewives are on deck tonight  :yippee:

Link to comment
Share on other sites

Hi Clem :)

 

I was on K. for 2 months and have been off for 18 days... Clem, I want you to know that beyond a shadow of a doubt you will get better..

If I can get better, so can you... That's just the facts.  You're not brain damaged, and what you feel now is your brain trying to right the ship.

Your brain doesn't really care too much about your discomfort, I can attest to that.. :)  But this is the healing process.

That you are getting windows in the evening is a sure sign that one day you will be free...

 

From one short term user to another, you can count on me for support and advise.

 

I had really bad anxiety for a bit and I would just try and distract myself ... I would take pictures, get up and clean, do a light workout... I would notice that it helped get over the anxiety faster, vs sitting on my sofa freaking out about the anxiety I was feeling...

 

You will be free and enjoy life again!

 

 

Link to comment
Share on other sites

[ba...]
LP- Thank you  :) You're exactly right. I need to "frontal lobe" (and stop revving) this ship and turn it into the right direction. I do the exact things you do too - clean/organize, photos, and light exercise  :) Thank you for the reminder and the positive outlook...I appreciate your help  :smitten:
Link to comment
Share on other sites

I got really nervous too as I got close to ending my taper. It means new unfamiliar territory. But I started to feel better 5 days after I got off Klonopin altogether. My last drop was 0.125 mg. Since then I've had a wonderful day followed by, like, 2 w/d days. Each time the w/d symptoms are less. Hope you're able to keep the faith. To me, there was no other direction I would consider but getting off.
Link to comment
Share on other sites

×
×
  • Create New...